The Michigan Mathematical Journal

Meromorphic functions of bounded boundary rotation.

James Noonan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 18, Issue 4 (1971), 343-352.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029000739

Mathematical Reviews number (MathSciNet)
MR0293075

Zentralblatt MATH identifier
0204.39201

Zentralblatt MATH identifier
0221.30016

Digital Object Identifier
doi:10.1307/mmj/1029000739

Subjects
Primary: 30A32

Citation

Noonan, James. Meromorphic functions of bounded boundary rotation. The Michigan Mathematical Journal 18 (1971), no. 4, 343--352. doi:10.1307/mmj/1029000739. http://projecteuclid.org/euclid.mmj/1029000739.


Export citation